Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 917137, 7 pages
http://dx.doi.org/10.1155/2015/917137
Research Article

Chaotification for a Class of Delay Difference Equations Based on Snap-Back Repellers

1College of Control Science and Engineering, Shandong University, Jinan, Shandong 250061, China
2School of Science, Shandong Jianzhu University, Jinan, Shandong 250101, China
3Department of Public Foundation, Shandong Radio and TV University, Jinan, Shandong 250010, China

Received 29 April 2015; Accepted 12 July 2015

Academic Editor: Xinguang Zhang

Copyright © 2015 Zongcheng Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zongcheng Li, Shutang Liu, Wei Li, and Qingli Zhao, “Chaotification for a Class of Delay Difference Equations Based on Snap-Back Repellers,” Mathematical Problems in Engineering, vol. 2015, Article ID 917137, 7 pages, 2015. https://doi.org/10.1155/2015/917137.